Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 49, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 9, 2009, 6:16 PM CDT for Greenwood County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2009, 6:16 PM CDT (23:16 UTC)
- Expired
- Apr 9, 2009, 6:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Greenwood County, KS
The radar
The Wichita radar (KICT), 121 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 1:44 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2123 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 092316
SVRICT
KSC073-092345-
/O.NEW.KICT.SV.W.0049.090409T2316Z-090409T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
616 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS.
* UNTIL 645 PM CDT.
* AT 614 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF FALL
RIVER...OR 14 MILES SOUTHEAST OF EUREKA...AND MOVING NORTH AT 30
MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
FALL RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORM HAS A HISTORY OF PRODUCING DIME TO QUARTER SIZE HAIL.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN KANSAS.
&&
LAT...LON 3795 9617 3793 9595 3772 9595 3760 9603
3760 9623
TIME...MOT...LOC 2316Z 197DEG 25KT 3768 9610
$$
KLEINSASSER2 follow-up statements
000
WWUS53 KICT 092329
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
629 PM CDT THU APR 9 2009
KSC073-092345-
/O.CON.KICT.SV.W.0049.000000T0000Z-090409T2345Z/
GREENWOOD KS-
629 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GREENWOOD COUNTY UNTIL 645 PM CDT...
AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 11 MILES NORTH OF FALL RIVER...OR 13
MILES EAST OF EUREKA...MOVING NORTH AT 30 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
GREENWOOD COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN KANSAS.
&&
LAT...LON 3795 9617 3793 9595 3772 9595 3760 9603
3760 9623
TIME...MOT...LOC 2329Z 197DEG 25KT 3776 9607
$$
DARMOFAL000
WWUS53 KICT 092344
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT THU APR 9 2009
KSC073-092354-
/O.EXP.KICT.SV.W.0049.000000T0000Z-090409T2345Z/
GREENWOOD KS-
644 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENWOOD COUNTY
WILL EXPIRE AT 645 PM CDT...
AT 643 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3795 9617 3793 9595 3772 9595 3760 9603
3760 9623
TIME...MOT...LOC 2344Z 197DEG 25KT 3786 9603
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:21 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Apr 9, 3:21 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 321 PM CDT THU APR 9 2009 .DISCUSSION... FORECAST CONCERNS ARE SEVERE WEATHER CHANCES THIS EVENING...THEN CHANCES FOR SHOWERS AGAIN SAT NIGHT/SUN. THIS EVENING-TONIGHT: MAIN SURFACE LOW CONTINUES MAKE PROGRESS JUST SOUTH OF THE KANSAS OKLAHOMA LINE. LOW LEVEL MOISTURE CONTINUES TO STREAM TO THE NORTH JUST AHEAD OF THE ATTENDANT DRYLINE /GENERALLY LOCATED ALONG I-35/ WITH WARM FRONTAL BOUNDARY ASSOCIATED WITH THIS LOW LEVEL MOISTURE PUSHING INTO TO NEAR HIGHWAY 400 IN SOUTHERN KS. POSITION OF THIS WARM SECTOR WILL BE CRITICAL TO AFTERNOON/EARLY EVENING SEVERE WEATHER CHANCES...AS BULK SHEAR AND DIRECTIONAL SHEAR LOOKS CONDUCIVE FOR SUPERCELLS. LATEST SHORT TERM RUC SHOWS SBCAPES APPROACHING 2000 J/KG WITH BACKING WINDS JUST SOUTH OF THIS WARM FRONT. SRH VALUES AROUND 200-300 J/KG AND LOW LCLS SUGGEST THAT A SMALL WINDOW OF OPPORTUNITY EXISTS FOR A TORNADO THREAT AT LEAST FOR A FEW HOURS INTO THE EVENING...ALONG THE KS/OK BORDER IN SOUTHERN KS. COULD ALSO SEE SOME ELEVATED STORMS JUST TO THE NORTH AND POSSIBLY UNDER THE MAIN SURFACE LOW FOR MOST AREAS FROM THE KS TURNPIKE TO THE EAST OF THE KS TURNPIKE...SO WILL KEEP A TSRA POP AROUND AT LEAST UNTIL MIDNIGHT. COULD ALSO SEE SOME WRAPAROUND SHOWERS ON THE NW SIDE OF THIS SURFACE LOW ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KS AT LEAST UNTIL EARLY ON FRI. OF LESSOR CONCERN...BUT CERTAINLY IMPORTANT....WILL BE TIGHT GRADIENT ON THE BACKSIDE OF THE LOW FOR AREAS TO THE WEST OF INTERSTATE 135 FOR THIS EVENING. COULD SEE WINDS GUST TO AROUND 40 MPH AT LEAST UNTIL MIDNIGHT AS MAIN SURFACE PULLS EAST OF THIS AREA. SO WILL ISSUE A WIND ADVISORY UNTIL MIDNIGHT FOR THIS AREA. FRI-SAT: WEAK RIDGING QUICKLY MOVES OVER THE AREA FOR FRI INTO THE DAYTIME HOURS ON SAT. SO EXPECT A GENERAL WARMING TREND FOR BOTH DAYS AS FLOW QUICKLY RETURNS TO THE SOUTHWEST BY SAT. LIFT BEGINS TO INCREASE ACROSS SOUTHWEST KS INTO AREAS WEST OF ICT BY SAT AFTERNOON....SO WILL LEAVE A POP IN FOR THIS...BUT THINK THAT MAIN SHOWER CHANCE WILL HOLD UNTIL AT LEAST SAT NIGHT. SAT NIGHT-MON: NEXT SHORTWAVE FROM THE SOUTHWEST US LOOKS TO PULL THROUGH THE ROCKIES FOR SAT NIGHT INTO SUN. MEDIUM RANGE MODELS STILL TAKING THE MAIN SURFACE LOW ACROSS THE SOUTHERN PLAINS...ISENTROPIC LIFT AHEAD OF THIS SYSTEM INCREASES ACROSS SOUTHERN KS LATE SAT NIGHT INTO EARLY SUN...WITH MAIN UPPER LOW SWINGING ACROSS KS DURING THE DAY ON SUN...WITH LARGE SCALE ASCENT INCREASING. SO WILL GO WITH A SOLID CHANCE POP FOR EARLY ON SUN...WITH A SOLID CHANCE AND EVEN SOME LIKELY POPS ACROSS ERN SECTIONS FOR SUN DURING THE DAYTIME. NOT TOO THRILLED ABOUT TSRA CHANCES WITH THIS SYSTEM...AS MAIN SURFACE BASED INSTABILITY LOOKS TO STAY SOUTH OF THE AREA...BUT COULD STILL SEE SOME RUMBLES OF THUNDER ACROSS SOUTHERN KS...SO WILL KEEP THIS MENTION AROUND UNTIL SUN EVENING. COLD NATURE TO THIS UPPER LOW WILL ALSO LEAD TO A CHILLY AND DAMP SUNDAY ACROSS THE AREA...WITH TEMPS ALMOST 10 DEGREES BELOW NORMAL. REST OF THE EXTENDED: WEAK RIDGING LOOKS TO MOVE OVER THE AREA FOR TUE INTO WED...WITH TEMPS MODERATING SOMEWHAT AS NEXT SYSTEM IN THE PACIFIC NW LOOKS TO DROP SOUTH INTO THE SOUTHERN ROCKIES FOR WED NIGHT INTO THU. NOT TOO CONFIDENT IN HOW WED AND THU WILL PLAY OUT AS ECMWF AND GFS DIFFER ON STRENGTH AND HOW DEEP THIS NEXT SHORTWAVE WILL BE AS IT COMES ACROSS THE ROCKIES. ECMWF IS SLOWER AND LOOKS TO BE THE MOST CONSISTENT...SO WILL FOLLOW THIS SOLUTION FOR NOW...AND KEEP POPS IN FOR WED/THU. KETCHAM .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU CONDITIONS EXPECTED TO DETERIORATE DURING THE FIRST HALF OF THE FORECAST VALID PERIOD...WITH PREVAILING MVFR AND PERIODS OF IFR ACROSS MOST AREAS THIS EVENING AND OVERNIGHT. MOISTURE WILL CONTINUE TO BE DRAWN NORTH INTO AN AREA OF LOW PRESSURE...WHICH WILL MOVE ALONG THE KANSAS/OKLAHOMA BORDER THROUGH THIS EVENING. LOW CLOUDS WITH MVFR AND AREAS OF IFR CIGS WILL DEVELOP TO THE NORTH OF THE LOW ACROSS CENTRAL KANSAS...AND THEN EXPAND ACROSS THE REST OF THE AREA BEHIND THE LOW TONIGHT. SCATTERED CONVECTION IS ALSO EXPECTED FROM LATE THIS AFTERNOON INTO EARLY TONIGHT. STRONG AND OCCASIONALLY GUSTY WINDS WILL PREVAIL AROUND THIS LOW PRESSURE AREA DURING MUCH OF THE PERIOD. IMPROVEMENT IS EXPECTED TOWARD THE END OF THE VALID PERIOD ACROSS CENTRAL KANSAS WITH RETURN TO VFR CONDITIONS. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 39 58 38 64 / 50 10 0 20 HUTCHINSON 38 57 37 64 / 50 0 0 20 NEWTON 38 57 36 63 / 50 10 0 20 ELDORADO 40 57 36 63 / 50 10 0 10 WINFIELD-KWLD 40 58 38 65 / 40 10 0 20 RUSSELL 36 56 37 62 / 60 0 0 20 GREAT BEND 36 56 38 63 / 60 0 0 20 SALINA 37 56 36 62 / 60 10 0 10 MCPHERSON 37 56 36 63 / 50 10 0 20 COFFEYVILLE 43 58 37 64 / 40 10 0 10 CHANUTE 42 56 35 63 / 50 10 0 10 IOLA 42 55 34 63 / 50 20 0 10 PARSONS-KPPF 43 57 36 64 / 40 10 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR KSZ049-051-067-068-082- 083-091-092. WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR KSZ047-048-050. WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR KSZ032-033. &&
Hazardous weather outlook, Apr 9, 4:14 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT THU APR 9 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 414 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON INTO THIS EVENING. A MODERATE RISK FOR SEVERE STORMS WILL EXIST MAINLY ALONG AND SOUTHEAST OF A WINFIELD TO HOWARD TO CHANUTE LINE. VERY LARGE HAIL UP TO BASEBALL SIZE...DAMAGING WIND GUSTS TO 75 MPH...AND TORNADOES WILL BE POSSIBLE IN THIS AREA. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE JUST NORTH AND WEST OF THIS AREA...ACROSS THE REST OF SOUTHEAST AND PARTS OF SOUTH CENTRAL KANSAS...INCLUDING GREATER WICHITA. HAIL UP TO QUARTER SIZE AND LOCALLY DAMAGING WIND GUSTS TO 60 MPH WILL BE THE PRIMARY RISK IN THESE AREAS. STRONG AND GUSTY EAST TO NORTHEAST WINDS WILL RESULT IN VERY HIGH FIRE DANGER ACROSS CENTRAL KANSAS THIS AFTERNOON. HIGH FIRE DANGER WILL EXIST ACROSS THE REST OF SOUTH CENTRAL AND SOUTHEAST KANSAS. A WIND ADVISORY IS IN EFFECT FOR PARTS OF CENTRAL KANSAS THROUGH THE LATE AFTERNOON AND ACROSS SOUTH CENTRAL KANSAS UNTIL 1 AM TONIGHT. PLEASE REFER TO THE LATEST WIND ADVISORY STATEMENT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE FROM SATURDAY AFTERNOON THROUGH SUNDAY NIGHT...AS ANOTHER DISTURBANCE MOVES EAST ACROSS THE PLAINS. HOWEVER THIS ACTIVITY SHOULD BE NEITHER STRONG NOR SEVERE. A FEW THUNDERSTORMS ARE POSSIBLE NEXT WEDNESDAY. AT THIS TIME IT APPEARS THIS ACTIVITY WILL BE NEITHER STRONG NOR SEVERE. A HIGH FIRE DANGER EXISTS OVER ALL AREAS EACH DAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS REQUIRED LATE THIS AFTERNOON AND THIS EVENING...ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KETCHAM
In the hours before
Local storm report, Apr 9, 6:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
604 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 10 NW YATES CENTER 37.97N 95.87W
04/09/2009 E0.75 INCH WOODSON KS AMATEUR RADIO
WINDS TO 50 MILES AM HOUR.
&&
MJRLocal storm report, Apr 9, 6:06 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 4 SSW SILICA 38.30N 98.48W
04/09/2009 E0.88 INCH RICE KS LAW ENFORCEMENT
&&
KEDSpecial weather statement, Apr 9, 6:06 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 606 PM CDT THU APR 9 2009 KSZ072-092330- ALLEN- 606 PM CDT THU APR 9 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ALLEN COUNTY... AT 605 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR HUMBOLDT...OR 9 MILES SOUTH OF IOLA...AND MOVING NORTHEAST AT 45 MPH. PEA TO DIME SIZE HAIL...AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Special weather statement, Apr 9, 6:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 607 PM CDT THU APR 9 2009 KSZ047-050-092330- BARTON-RICE- 607 PM CDT THU APR 9 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RICE COUNTIES... AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR RAYMOND...OR 19 MILES EAST OF GREAT BEND...AND MOVING WEST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KETCHAM
Special weather statement, Apr 9, 6:12 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 612 PM CDT THU APR 9 2009 KSZ070-092345- GREENWOOD- 612 PM CDT THU APR 9 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR EASTERN GREENWOOD COUNTY... AT 611 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF FALL RIVER...OR 15 MILES SOUTHEAST OF EUREKA...AND MOVING NORTHEAST AT 35 MPH. PEA TO DIME SIZE HAIL IS EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, Apr 9, 6:14 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
614 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 W FALL RIVER 37.61N 96.07W
04/09/2009 M1.00 INCH GREENWOOD KS TRAINED SPOTTER
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 10:27 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more | 15 hr |
| Apr 9, 3:16 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 28 min |
| Apr 9, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 43 min |
| Apr 9, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 45 min |
| Apr 9, 4:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 31 min |
| Apr 9, 4:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 33 min |
| Apr 9, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood | 50 min |
| Apr 9, 5:57 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 33 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.